# SDR DALA2016020800920

- Difficulty date: February 7, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES AND CORROSION ON LT & RT INBD AND OTBD HINGE PIVOT BORE AT HORIZONTAL STABILIZER. LT & RT INBD AND OTBD HINGE PIVOT BORE WAS REPAIRED IAW SRM 55-02D PAR 7B ETI-88-16-042 REV 1 AND ER/A 543136-14, FINAL 1D.
